| Model Number |
436013C |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.It was reported that, upon attempting to secure and lock the expanded mesh construct into its final position, the internal locking screw mechanism failed.The threads stripped continuously, preventing proper torque delivery and complete locking/fixation. the primary defective expandable mesh cage was removed and discarded.A replacement implant of the same size was opened, deployed, and locked successfully.The surgical procedure was completed successfully without further delay or patient injury.Procedure performed was corpectomy requiring structural interbody reconstruction.There were no patient symptoms reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.